# SDR DALA1150030693

- Difficulty date: August 14, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN HAS 6 EA DENTS STA 600-640 S 15-17L AND 4 EA GOUGES ON S 16L STA 625-628.  INSTALLED PERM CAT B REPAIR PER SRM 53-00-01 REP 3 FIG 201 PG 201.
